# SDR CALA2018020900524

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Bs 1661-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON MAIN CABIN FLOOR SUPPORT UPPER SURFACE BETWEEN BS 1661 - 1680,  BL 0.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 101.  REMOVED AND REPLACED FLOOR SUPPORT IAW DWG PL146N5230, AND SRM 51-40-28.
